# SDR 96ZZZX439

- Difficulty date: December 26, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N206MH
- Make and model: Bell 206L-1
- Aircraft serial: 45426
- System (JASC): 2350 · Audio Integrating System
- Part: Interface
- Part number: AA34200
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AUDIO INTERFACE INOPERATIVE.
